# SDR DL73K002498

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 48,184 hours, 38,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN AT STATION 887 AND 907 IN THE UPPER SKIN WHERE THE VERTICAL STABILIZER FAIRING ATTACHES AT ABOUT RBL 4 AND 5.  THE MAXIMUM DEPTH OF DAMAGE WAS .012" CONTAINED WITHIN A 1/5" DIAMETER.  THE DAMAGE WAS REMOVED AND AN EXTERNAL DOUBLER WAS INSTALLED PER ERA   396608-14 AT HMV.
